# SDR 9624609986

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A ONE INCH CRACK IN THE FS 617 FRAME FLANGE AT THE RIGHT SIDE FLOORBEAM LUG.  REPAIRED FRAME (PSE 53.09.016, P/N 9919613-502) PER EA DC9-53-068 AND SRM 51-30-2, 51-30-5.
